Absence of positive eigenvalues for a class of subelliptic operators

Nicola Garofalo, Zhongwei Shen

Research output: Contribution to journalArticlepeer-review

9 Scopus citations
Original languageEnglish
Pages (from-to)701-715
Number of pages15
JournalMathematische Annalen
Volume304
Issue number1
DOIs
StatePublished - Apr 1996

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Absence of positive eigenvalues for a class of subelliptic operators'. Together they form a unique fingerprint.

Cite this